MathSciNet Relay Station
MathSciNet bibliographic data
MR1543639 DML
Bencze, Mihaly; Saracino, Dan; Stenger, Allen; Amghibech, S.; Anglesio, J.; Bauer, R.; Siegel, A.; Bloom, D. M.; Body, G. L.; Callan, D.; Chapman, R. J.; Ford, K.; Gagola, S. M.; Gauthier, N.; Grounds, W. V.; Hagedorn, T.; Koether, R. T.; Komanda, N.; Krishnan, R. N.; Lau, K.-W.; Lindsey, J. H., II; Mattics, L. E.; Minh, C. A.; Ozsoylev, H. N.; Yildirim, C. Y.; Poonacha, P. G.; Sanjeev, N. R.; Popescu, C.; Robertson, J.; Sieffert, H.-J.; Shallit, J. O.; Singer, N C.; Stadler, A.; Terr, D. C.; Triff, T. V.; Trimble, T.; Trojovsky, P.; Anchorage Math Solutions Group; GCHQ Problems Group; NSA Problems Group; Problems and Solutions: Solutions: A Recurrence Generating Multiples of Primes: 10655. Amer. Math. Monthly 107 (2000), no. 3, 281–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement